MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN VITOSS BA2X FOAM PACK 2.5CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE

STRYKER ORTHOBIOLOGICS-MALVERN VITOSS BA2X FOAM PACK 2.5CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Model Number 2102-2102
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; patient's left foot was revised due to infection (it was not reported to the rep if infection was clinically confirmed).Surgeon reported that the anchorage ii plate was broken.
 
Additional Manufacturer Narrative
Method: this product was determined to be a concomitant product.Results: this product was determined to be a concomitant product.Conclusion: surgeon does not believe the product contributed to the reported infection therefore this product was determined to be a concomitant product.Report was filed for other product involved under mfr report# 0008031020-2017-00647.
 
Event or Problem Description

Brand Name
VITOSS BA2X FOAM PACK 2.5CC
Common Device Name
RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
MDR Report Key7011272
Report Number0002530131-2017-00012
Device Sequence Number16249008
Product Code MQV
UDI-Device Identifier00808232000689
UDI-Public(01)00808232000689
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2102-2102
Device Catalogue Number2102-2102
Device Lot Number1602008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2017
Supplement Date Received by Manufacturer10/13/2017
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;